# SDR FDEA200906172135

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT WEB AT BS 1520 TO 1540 LBL 28-29 CRACKED AT FASTENER HOLE. REMOVED WEB, RECEIVED NEW WEB.  LOCATED AND DRILLED IAW SRM 51-40-05.  TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED  WEB IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS CATEGORY "A" MAJOR REPAIR.
